Impulsive resonance periodic problems of first order. (English) Zbl 1022.34025

A theorem on the existence of solutions to the nonlinear periodic boundary value problem \[ u'(t)+ F(t, u(t))= 0,\quad t\neq t_1,\dots, t_p,\quad u(t^+_j)= u(t^-_j)+ I_j(u(t^-_j)),\quad j= 1,\dots, p, \] is proved.


34B37 Boundary value problems with impulses for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI


[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[2] Samoilenko, A. M.; Perestyuk, N. A., Impulsive Differential Equations (1995), World Scientific: World Scientific Singapore · Zbl 0837.34003
[3] O’Regan, D., Existence Theory for Nonlinear Ordinary Differential Equations (1997), Kluwer: Kluwer Dordrecht · Zbl 1077.34505
[4] Franco, D.; Liz, E.; Nieto, J. J.; Rogovchenko, Y. V., A contribution to the study of functional differential equations with impulses, Math. Nachr., 218, 49-60 (2000) · Zbl 0966.34073
[5] Rogovchenko, Y. V., Impulsive evolution systems: Main results and new trends, Dynam. Contin. Discrete Impuls. Systems, 3, 57-88 (1997) · Zbl 0879.34014
[6] Akhmetov, M. U.; Zafer, A., Successive approximation method for quasilinear impulsive differential equations with control, Appl. Math. Lett., 13, 5, 99-105 (2000) · Zbl 1125.93349
[7] Cabada, A.; Nieto, J. J.; Franco, D.; Trofimchuk, S. I., A generalization of the monotone method for second order periodic boundary value problem with impulses at fixed points, Dynam. Contin. Discrete Impuls. Systems, 7, 145-158 (2000) · Zbl 0953.34020
[8] Liu, X.; Shen, J., Asymptotic behavior of solutions of impulsive neutral differential equations, Appl. Math. Lett., 12, 7, 51-58 (1999) · Zbl 0943.34065
[9] Nieto, J. J., Basic theory for nonresonance impulsive periodic problems of first order, J. Math. Anal. Appl., 205, 423-433 (1997) · Zbl 0870.34009
[10] Mawhin, J., Topological Degree Methods in Nonlinear Boundary Value Problems, 40 (1979), American Mathematical Society: American Mathematical Society Providence, RI, CBMS Regional Conference Series in Mathematics · Zbl 0414.34025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.